# SDR AALA980448

- Difficulty date: March 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59081
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 639
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: R1 Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FLOOR BOARD SUPPORT CORRODED AT FORWARD GIRT BAR PAD R-1 DOOR.  REMOVED AND REPLACD PART FLOOR BOARD SUPPORT.  (M)
